# SDR CA050207005

- Difficulty date: January 30, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech C90
- Aircraft time: 8,594 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 5042006932
- Part serial: 93306H7144
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B

## Discrepancy

(CAN) PILOTS HEARD A LOUD BANG AND THE CO-PILOTS WINDSCREEN CRACKED.  THEY DESCENDED AND BROUGHT CABIN PRESSURE DOWN TO 2 PSI.  THEY THEN LANDED AT NEAREST MAINTENANCE BASE.
